# SDR AALA202511242633

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 37,609 hours, 16,210 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIGHT CREW UNABLE TO OPEN COCKPIT DOOR UTILIZING KEY PAD ACCESS.DOOR WILL NOT OPEN WHEN PULLING ON DOOR KNOB. REMOVED AND REPLACED COCKPIT DOOR LOCK STRIKER ASSEMBLY. OPERATIONAL CHECKSNORMAL. PER AMM 52-51-03.
